# SDR DALA1303840125

- Difficulty date: December 13, 2012
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511449
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER TEE AT BS 347, RBL 25 TO 31 FOUND CORRODED.  FLOORBEAM SECTION  REMOVED AND NEW FABRICATED REPAIR FLOORBEAM SECTION INSTALLED IAW ER/A 458406-14, REV ORIG.
